Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Non-Existence of Equilibrium Configurations of Charged Black Holes

G. W. Gibbons
Proceedings of the Royal Society of London. Series A, Mathematical and Physical Sciences
Vol. 372, No. 1751 (Oct. 31, 1980), pp. 535-538
Published by: Royal Society
Stable URL: http://www.jstor.org/stable/2397048
Page Count: 4
  • Get Access
  • Read Online (Free)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Non-Existence of Equilibrium Configurations of Charged Black Holes
Preview not available

Abstract

I show that the only axisymmetric, static, asymptotically flat multi-black-hole configurations, each with the same charge to mass ratio, are the degenerate solutions of Hartle & Hawking (1972).

Page Thumbnails

  • Thumbnail: Page 
535
    535
  • Thumbnail: Page 
536
    536
  • Thumbnail: Page 
537
    537
  • Thumbnail: Page 
538
    538